# SDR HEER20170915613

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 11,651 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111
- Condition: Corroded
- Location: No Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER SKIN, FORWARD WAS FOUND TO BE CORRODED.   REPAIRED.
